MathSciNet Relay Station
MathSciNet bibliographic data
MR233911 (38 #2232) 20.93
Perkins, Peter Bases for equational theories of semigroups. J. Algebra 11 1969 298–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement